Hi from a Lipotrim user!

Discussion in 'Lighter Life Forum' started by rachelh, 22 September 2008 Social URL.

  1. rachelh

    rachelh is loving the soup?!

    Hi there! I hope you can help me as I notice this board seems more amenable to questions of a potentially negative nature, if that makes sense?

    Am on day 5. I fainted on day 3.
    This morning I felt fine, but have just fainted again as I sat at my keyboard. I am going to the doctors this morning. He's told me he'll take my blood pressure and blood sugar levels. I had all these tests done a couple of weeks ago, so he will have a comparison to make.
    I am going to be facing the decision after the appointment whether to continue with a VLCD. And I have some questions about it if anyone can shed any light.

    1. Can I continue to exercise. I've cut out the runs, but I was thinking walks, Pilates and low impact aerobics would be OK?

    2. Loose skin and in particular sagging boobs. I've read this is much worse when you lose weight fast, as on a VLCD. Does anyone have experience of this that has made them think someone worried about this should choose another weight loss method?

    3. I feel like sometimes the side effects of these diets are downplayed because of the great results. How bad are they really and what particular side effects have you experienced (I foresee being on the plan for 12 weeks)

    Thankyou so much for any help xxx
  2. Avatar

    MiniMins.com Matched Content

  3. Tange

    Tange Silver Member

    Start Weight:
    Current Weight:
    Goal Weight:
    Hi Rachel,

    I had a absolutely no side effects in the 23 odd weeks I was on LL. I know its different for everybody and I think it is the right thing to do to go to the Dr and find out what is causing it.

    I also exercised throughout not heavy though just walking (about 1.5 - 2 hours a day)

    My skin is not great but not in the least as saggy as I thought it would be. Again everyone is different.

    I would take the advice of your Dr whether you continue with a VLCD or not.

    Good luck and let us know how it goes.
  4. ZoBo

    ZoBo Silver Member

    Start Weight:
    Goal Weight:
    Cambridge Diet
    I'm currently on day 8 of CD & I'm suffering with what feels like vertigo..... It's horrendous & I can't physically get out of bed this morning. whether or not it is a side affect of the diet I don't know.

    With regards to exercise I would steer clear completely until the light headed & fainting completely stops. You are already on the bare minimum of calories, so you don't want to deprive yourself even more by burning them up with exercise.

    Once fainting has gone I see no reason why low imact exercises can't be done. Infact they recommend it. I go on walks with my babies, but keep them quite gentle.

    Loose skin I don't know too much about. My weight gain is after pg & I've been quite lucky that my skin hasn't over stretched, leaving sagging. I have read though that it can take up to a year after losing weight for your skin to catch up.

    I agree on the side affect thing. It's almost like it's ok because we are losing so much weight. Day three was the worst for me, I felt horrendous. Very spaced out, very nauseous & this weird feeling in my head..... Had completely gone by day four though. So they seem to go as quickly as they come on. The constipation is by far the worst for me. It is bloody awful & I'm dreading friday as it's laxative day again. this means stomach pains & lots of straining with not much else!

    Anyway, hope this helps & good luck on your weight loss journey. x
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page